Applied Mathematics

Vol.6 No.6(2015), Paper ID 56920, 8 pages

DOI:10.4236/am.2015.66093

 

Common Fixed Points for Two Contractive Mappings of Integral Type in Metric Spaces

 

Xing Jin, Yongjie Piao

 

Department of Mathematics, College of Science, Yanbian University, Yanji, China
Department of Mathematics, College of Science, Yanbian University, Yanji, China

 

Copyright © 2015 Xing Jin, Yongjie Piao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jin, X. and Piao, Y. (2015) Common Fixed Points for Two Contractive Mappings of Integral Type in Metric Spaces. Applied Mathematics, 6, 1009-1016. doi: 10.4236/am.2015.66093.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.